References of "Electronic Journal of Probability"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailStein's method and the multivariate CLT for traces of powers on the classical compact groups
Döbler, Christian UL; Stolz, Michael

in Electronic Journal of Probability (2011)

Detailed reference viewed: 65 (2 UL)
Full Text
Peer Reviewed
See detailStochastic flows related to Walsh Brownian motion
Hajri, Hatem UL

in Electronic Journal of Probability (2011)

Detailed reference viewed: 108 (1 UL)
Full Text
Peer Reviewed
See detailStein's method and stochastic analysis of Rademacher functionals
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Electronic Journal of Probability (2010), 15

Detailed reference viewed: 177 (2 UL)
Full Text
Peer Reviewed
See detailThe weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter H=1/6
Nourdin, Ivan UL; Réveillac, Anthony; Swanson, Jason

in Electronic Journal of Probability (2010), 15

Detailed reference viewed: 69 (5 UL)
Full Text
Peer Reviewed
See detailMulti-dimensional Gaussian fluctuations on the Poisson space
Peccati, Giovanni UL; Zheng, Cengbo

in Electronic Journal of Probability (2010), 15

Detailed reference viewed: 138 (0 UL)
Full Text
Peer Reviewed
See detailDensity formula and concentration inequalities with Malliavin calculus
Nourdin, Ivan UL; Viens, Frederi

in Electronic Journal of Probability (2009), 14

Detailed reference viewed: 111 (4 UL)
Full Text
Peer Reviewed
See detailDelay equations driven by rough paths
Neuenkirch, Andreas; Nourdin, Ivan UL; Tindel, Samy

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 99 (1 UL)
Peer Reviewed
See detailWeighted power variations of iterated Brownian motion
Nourdin, Ivan UL; Peccati, Giovanni UL

in Electronic Journal of Probability (2008), 13

Detailed reference viewed: 136 (1 UL)
Peer Reviewed
See detailStable convergence of generalized $L^2$ stochastic integrals and the principle of conditioning
Peccati, Giovanni UL; Taqqu, Murad S.

in Electronic Journal of Probability (2007), 12

Detailed reference viewed: 86 (0 UL)
Full Text
Peer Reviewed
See detailApproximation at first and second order of m-order integrals of the fractional Brownian motion and of certain semimartingales
Gradinaru, Mihai; Nourdin, Ivan UL

in Electronic Journal of Probability (2003), 8(18), 1-26

Detailed reference viewed: 143 (3 UL)